# SDR FDEA202311141965

- Difficulty date: November 14, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300*
- Aircraft serial: 759
- Aircraft time: 37,459 hours, 20,930 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240153230
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SPOILER NO.5 I/B JACK RIB BOLT HOLES CORRODED AT BEAM ATTACHMENT BOLT   LOCATION #1 & #3 ACCOMPLISHED THE REINFORCING REPAIR AT LH #5 SPOILER I/B JACK RIB I.A.W FEDEX EA NO:T6-  5740-T0377193 P1,SEQ NO:764,TITLE: WINGS-ATTACH FITTINGS-LH WING #5 SPOILER JACK RIB AT   STA ABX 175.875 AND ABX 184.625-BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR-SRM   DEVIATION    "MAJOR REPAIR"
